# SDR AALA202504148124

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 14,078 hours, 3,768 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT AT SEAT 36ABC IS INOPERATIVE. MAINTENANCE REPAIRED BROKEN WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
